# SDR 2002UALA00135

- Difficulty date: January 23, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER NOSE,  LT SIDE BODY STATION 188 IS CRACKED AFT SIDE IN THE FRAME RADIUS JUST BELOW FLOOR LINE.    MAJOR REPAIR ACCOMPLISHED.  DOUBLER INSTALLED AT STATION 188 WL 207 AND EXTERNAL SKIN DOUBLER ON LEFT SIDE.
